take the second dose because I found that later on I became really tired and had the worst headache in the history headaches. I didn't take it today because I am afraid of the headache. Any feed back would be appreciated.
My understanding was that it wasn't twice a day dosing for several days, so easy does it. The headaches seem to respond to OTC pain relievers from my own experience and that of many commenters. The fatigue passes as well. It isn't going to suppress your appetite on the first day. It works on an entirely different mechanism than traditional anorectic agents such as phentermine etc.
- Belviq Information for Consumers
- Belviq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Belviq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Started Belviq yesterday after lunch felt great! However, later on in the evening I had chills along
Updated 26 Mar 2014 • 1 answer
Updated 20 Jan 2014 • 1 answer
Updated 11 May 2014 • 2 answers
Updated 10 Feb 2015 • 1 answer
Started belviq yesterday and after taking the second pill I had headaches, dizziness , muscle spasm?
Updated 3 Apr 2015 • 1 answer